MathSciNet Relay Station
MathSciNet bibliographic data
MR1622785 (99g:05119) 05C40 (60K35)
Babson, Eric; Benjamini, Itai Cut sets and normed cohomology with applications to percolation. Proc. Amer. Math. Soc. 127 (1999), no. 2, 589–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement